# SDR 96ZZZM33

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722PC
- Make and model: Stbros SD360
- Aircraft serial: SH3722
- Engine: Pwa PT6A67R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT NR 5097 - DESCENDING THROUGH 5,000 FEET FOR LANDING IN RWI WHEN THE RIGHT ENGINE SHUT ITSELF DOWN.  THE CAPTAIN DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING RWI.  MAINTENANCE PERSONNEL WERE DISPATCHED TO RWI TO INVESTIGATE THE PROBLEM.  THE RIGHT ENGINE OIL FILTER WAS REMOVED TO CHECK FOR METAL CONTAMINATION AND NONE WAS FOUND.  THE OIL FILTER WAS REINSTALLED AND THE OIL LEVEL WAS TOPPED OFF.  THE ENGINE WAS THEN GROUND RAN FOR APPROXIMATELY FOUR HOURS WITH ALL INDICATIONS NORMAL.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
